Skip to Main content Skip to Navigation
Journal articles

About the second theorem of Welfare economics with stock markets

Abstract : This paper discusses necessary optimality conditions for multi-objective optimization problems with application to the Second Theorem of Welfare Economics. We use the extremal principle, since we consider non-convex sets and non-smooth functions. Particularly, we develop a slight generalization of the main result of Jofre--Rivera [9], which allows more flexibility in a stochastic economy with production and stock market. Formally, we define a stock market equilibrium through the necessary optimality conditions at a constrained Pareto optimal allocation. We show that the Second Theorem of Welfare Economics holds in a two-period framework. But, by mean of an example, we show that this later result is no longer true for multi-period economies.
Complete list of metadata

https://halshs.archives-ouvertes.fr/halshs-00265691
Contributor : Jean-Marc Bonnisseau Connect in order to contact the contributor
Submitted on : Wednesday, March 19, 2008 - 9:45:43 PM
Last modification on : Tuesday, January 19, 2021 - 11:08:27 AM

Identifiers

  • HAL Id : halshs-00265691, version 1

Collections

Citation

Jean-Marc Bonnisseau, Oussama Lachiri. About the second theorem of Welfare economics with stock markets. Pacific journal of optimization, Yokohama Publishers, 2006, 2 (3), pp.469-485. ⟨halshs-00265691⟩

Share

Metrics

Record views

445